Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Took pill after unprotected sex. Bloating and frequent urination. Pregnancy test negative. What's going on?

Hi, I m an 19 year old girl. I had sex a month ago, the condom broke, I took the pill the next day. I was on my 5 day of my cycle. I have symptoms which go together with PMS and pregnancy such as bloating and frequent urination . I took a pregnancy test and it was negative. Now I have nausea the whole time, what could it be?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
thanks for your query.
On day 5 of cycle, the chances of conception are quite low, and you also took the emergency contraceptive pill.
As your pregnancy test is negative, you might be having pre menstrual symptoms, due to a late period, which often happens after taking hormonal pills.
Another possibility is some gastrointestinal infection which is causing bloating, and nausea.
To know the exact cause and the status of your periods, you should see a gynecologist for a check up.
Take care.
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor